Connect with others who understand.

sign up log in
Resources
About MyPsoriasisTeam

Connect with others who understand.

sign up log in
Resources
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Humira

Humira

Having a bad reaction to humira. Have swollen throat glands both sides. Anyone else suffered with this? If yes, how long did it last?

posted June 20, 2017
A MyPsoriasisTeam Member

I started with Enbrel for 10 years and then it stopped working. Then started Humira and was in it for a few months and just made me tired. If you are having a reaction to meds, call your doctor. Do not want to scare you, but side effects of biologic drugs can be life threatening. Let us know the outcome.

posted July 17, 2017
A MyPsoriasisTeam Member

By the way, this lasted well over a month with no letting up in sight. That's why I bailed, just too painful. On the other hand I've got a friend on Humira for over 3 yrs now. It's working very well for her, she's never had even one side effect.

posted July 20, 2017
A MyPsoriasisTeam Member

I was doing so well on Humira, after the 4th injections I was pretty much 100% psoriasis free!!!! I was sooooooo happy!!! Finally something that actually worked!!! That is until the awful jaw & and teeth pain set in. It got so bad that I couldn't handle it any longer, I could barely eat. It was so crazy painful.... So unfortunately I had to jump off Humira. My Dermotologist wants me to try another biologic but at the moment I don't want to. To scared to have more painful side effects. So currently I'm taking nothing, just using Dovobet at night time. Good luck, hope things get better for you.

posted July 20, 2017
A MyPsoriasisTeam Member

I just statred Humira and fortunately so far my experience has been very good.

posted July 19, 2017
A MyPsoriasisTeam Member

I used Humira for 1 1/2 years for my arthritis until I collapsed a day following my injection. I had terrible tremors on the left side of my body. Fast forward 4 years. I still have a tremor in my leg if I get over tired. Neurological problems is one of the documented side effects along with lymph node problems. I would call the Humira Nurse line for further advice. It's a wonderfully effective drug with high side effects. I am still better off physically than I was before using Humira. I do not regret taking Humira.....I use to call it 'liquid gold'...while it lasted it worked wonderfully !! Now for meds I use Advil 24/7 and pain pills at night. I have crippling....I just deal with it now.

posted July 15, 2017

Related content

View all
Has Anyone Had Any Major Side Effects From Humairia?
A MyPsoriasisTeam Member asked a question 💭
Humira Losing Effectiveness
A MyPsoriasisTeam Member asked a question 💭
Biologics
A MyPsoriasisTeam Member asked a question 💭
PSORIASIS
NEWS
FDA’s Approval of Cyltezo, a Biosimilar to Humira, May Mean Lower Psoriasis Treatment Costs

FDA’s Approval of Cyltezo, a Biosimilar to Humira, May Mean Lower Psoriasis Treatment Costs

A MyPsoriasisTeam Member

I don't think you are telling the whole story. And are oversimplifying things
As someone who uses biologics, I don't want to be injecting my body with a biosimilar, similar being the key word… read more

posted May 27

2

All updates must be accompanied by text or a picture.
PSORIASIS
NEWS
Can I Ever Stop Taking My Biologic for Psoriasis?

Can I Ever Stop Taking My Biologic for Psoriasis?

A MyPsoriasisTeam Member

So glad to hear Humera may help.

posted June 27

1

All updates must be accompanied by text or a picture.
Already a Member? Log in